# SDR ASAA2021052635134

- Difficulty date: May 26, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 59,909 hours, 24,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81271
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHIELD FWD OF DOOR STA 767 TO 787 CORRODED UPPER AND LOWER SIDES. GROUNDED - YES. SHIELD WAS FOUND TO BE 100% MAT LOSS OUT OF LIMITS IAW B737-900 SRM 53-60-15-1A-1 REMOVED & REPLACED SHIELD IAW B737-900 SRM 51-40-02-0G-0 PARA 4,5 AND 7DW=.25 O=.050 R=0 L=.25 D=.050.
